Cold and Allergy Medicine 24 tablets
$ 2.29 $ 3.95
Quality Choice Cold and Allergy Medicine is a nasal decongestant and antihistamine that is equal to the brand name Actifed PE. Made with Chlorpheniramine maleate (antihistamine) and Phenyephrine HCI (nasal decongestant) as its main active ingredients, this otc medication will temporarily relieve your nasal and sinus congestion, sneezing, runny nose, itchy and watery eyes, and itchy nose and throat symptoms. Brand name equivalent: Actifed PE.
Applications: Relieves symptoms due to hay fever or other upper respiratory allergies, and those from the common cold
Use: Nasal decongestant, Antihistamine.
When it’s affordable cold and allergy relief you are looking for, QC Cold & Allergy is what you need. Don’t let the label fool you! This generic brand is affordable and equal to Actifed PE in effectiveness. Not only does it relieve your hay fever and upper respiratory allergy symptoms, but it takes care of those agonizing cold symptoms, as well in easy to swallow tablets. Simply take 1 tablet every 4 hours and you’ll be feeling better in no time! Use a quality generic product that you can trust with Quality Choice Cold & Allergy.
Warnings: Do not exceed recommended dosage. Avoid alcoholic drinks.
When using this product…
- Drowsiness may occur
- Alcohol, sedatives and tranquilizers may increase drowsiness
- Be careful when driving a motor vehicle or operating machinery
- Excitability may occur, especially in children
Active ingredients: 4 mg Chlorpheniramine maleate – Antihistamine; 10 mg Phenyephrine HCI – nasal decongestant.
Inactive ingredients:C olloidal silicon dioxine, dibasic calcium phosphate dehydrate, hypromellose, magnesium stearate, microcrystalline cellulose, mineral oil, pregelatinized starch, sodium starch glycolate, stearic acid.
**Does not contain pseudoephedrine
**Product Cannot Be Shipped to Canada